Alert archive / Oregon / Wind Advisories in 2022
Wind Advisory 39, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Dec 17, 2022, 8:24 AM PST for Union County, Oregon. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2022, 8:24 AM PST (16:24 UTC)
- Expired
- Dec 18, 2022, 7:00 AM PST
- In force
- 23 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 4.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
858 WWUS76 KPDT 171624 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 824 AM PST Sat Dec 17 2022 ORZ049-171800- /O.NEW.KPDT.WI.Y.0039.221217T1624Z-221218T0300Z/ Grande Ronde Valley- 824 AM PST Sat Dec 17 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ050-507-171800- /O.CON.KPDT.ZF.Y.0026.000000T0000Z-221217T1800Z/ Wallowa County-Foothills of the Northern Blue Mountains of Oregon- Including the cities of Enterprise, Joseph, Wallowa, Pendleton, and Pilot Rock 824 AM PST Sat Dec 17 2022 ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Visibility as low as a quarter mile in freezing fog. * WHERE...Wallowa County. * WHEN...Until 10 AM PST this morning. * IMPACTS...Hazardous driving conditions due to low visibility and potential frost on bridges and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ WAZ027-171800- /O.CON.KPDT.AS.Y.0003.000000T0000Z-221217T2300Z/ Yakima Valley- Including the cities of Naches, Sunnyside, Toppenish, and Yakima 824 AM PST Sat Dec 17 2022 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...For the Air Stagnation Advisory, poor air quality. * WHERE...Yakima Valley. * WHEN...Until 3 PM PST Saturday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
8 follow-up statements
205 WWUS76 KPDT 171748 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 948 AM PST Sat Dec 17 2022 ORZ050-507-172000- /O.EXT.KPDT.ZF.Y.0026.000000T0000Z-221217T2000Z/ Wallowa County-Foothills of the Northern Blue Mountains of Oregon- Including the cities of Enterprise, Joseph, Wallowa, Pendleton, and Pilot Rock 948 AM PST Sat Dec 17 2022 ...FREEZING FOG ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... * WHAT...Visibility as low as a quarter mile in freezing fog. * WHERE...Wallowa County and Foothills of the Northern Blue Mountains of Oregon. * WHEN...Until noon PST today. * IMPACTS...Hazardous driving conditions due to low visibility and potential frost on bridges and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ ORZ049-172000- /O.CON.KPDT.WI.Y.0039.000000T0000Z-221218T0300Z/ Grande Ronde Valley- 948 AM PST Sat Dec 17 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ027-172000- /O.CON.KPDT.AS.Y.0003.000000T0000Z-221217T2300Z/ Yakima Valley- Including the cities of Naches, Sunnyside, Toppenish, and Yakima 948 AM PST Sat Dec 17 2022 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...For the Air Stagnation Advisory, poor air quality. * WHERE...Yakima Valley. * WHEN...Until 3 PM PST Saturday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
337 WWUS76 KPDT 171951 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1151 AM PST Sat Dec 17 2022 ORZ050-507-172100- /O.EXP.KPDT.ZF.Y.0026.000000T0000Z-221217T2000Z/ Wallowa County-Foothills of the Northern Blue Mountains of Oregon- Including the cities of Enterprise, Joseph, Wallowa, Pendleton, and Pilot Rock 1151 AM PST Sat Dec 17 2022 ...FREEZING FOG ADVISORY WILL EXPIRE AT NOON PST TODAY... Visibilities have improved across the area and are expected to deteriorate again today. However, isolated patches of freezing fog may still be possible over the next hour or two. Otherwise, will allow the freezing fog advisory to expire at noon. $$ ORZ049-172300- /O.CON.KPDT.WI.Y.0039.000000T0000Z-221218T0300Z/ Grande Ronde Valley- 1151 AM PST Sat Dec 17 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ027-172300- /O.CON.KPDT.AS.Y.0003.000000T0000Z-221217T2300Z/ Yakima Valley- Including the cities of Naches, Sunnyside, Toppenish, and Yakima 1151 AM PST Sat Dec 17 2022 ...AIR STAGNATION ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...For the Air Stagnation Advisory, poor air quality. * WHERE...Yakima Valley. * WHEN...Until 3 PM PST Saturday. * IMPACTS...Poor air quality may cause issues for people with respiratory problems. PRECAUTIONARY/PREPAREDNESS ACTIONS... People with respiratory illness should follow their physician's advice for dealing with high levels of air pollution during periods of stagnant air. State air quality agencies highly recommend that no outdoor burning occur and that residential wood burning devices be limited as much as possible. According to state air quality agencies, prolonged periods of stagnant air can hold pollutants close to the ground where people live and breathe. Check with your local burn agency for any current restrictions in your area. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
182 WWUS76 KPDT 172252 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 252 PM PST Sat Dec 17 2022 WAZ027-180000- /O.EXP.KPDT.AS.Y.0003.000000T0000Z-221217T2300Z/ Yakima Valley- Including the cities of Naches, Sunnyside, Toppenish, and Yakima 252 PM PST Sat Dec 17 2022 ...AIR STAGNATION ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... Conditions are expected to improve today through tomorrow with an incoming weather system, and are not expected to degrade again this weekend. $$ ORZ049-180300- /O.CON.KPDT.WI.Y.0039.000000T0000Z-221218T0300Z/ Grande Ronde Valley- 252 PM PST Sat Dec 17 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
992 WWUS76 KPDT 180246 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 646 PM PST Sat Dec 17 2022 ORZ049-180700- /O.EXT.KPDT.WI.Y.0039.000000T0000Z-221218T0700Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 646 PM PST Sat Dec 17 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 11 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
639 WWUS76 KPDT 180430 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 830 PM PST Sat Dec 17 2022 ORZ507-180700- /O.NEW.KPDT.ZF.Y.0027.221218T0430Z-221218T1800Z/ Foothills of the Northern Blue Mountains of Oregon- Including the cities of Pendleton and Pilot Rock 830 PM PST Sat Dec 17 2022 ...FREEZING FOG ADVISORY IN EFFECT UNTIL 10 AM PST SUNDAY... * WHAT...Visibility as low as a quarter mile in freezing fog. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...Until 10 AM PST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility and potential frost on bridges and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ ORZ049-180700- /O.CON.KPDT.WI.Y.0039.000000T0000Z-221218T0700Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 830 PM PST Sat Dec 17 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 11 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
051 WWUS76 KPDT 180641 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1041 PM PST Sat Dec 17 2022 ORZ049-181500- /O.EXT.KPDT.WI.Y.0039.000000T0000Z-221218T1500Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 1041 PM PST Sat Dec 17 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM PST SUNDAY FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 7 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ORZ507-181500- /O.CON.KPDT.ZF.Y.0027.000000T0000Z-221218T1800Z/ Foothills of the Northern Blue Mountains of Oregon- Including the cities of Pendleton and Pilot Rock 1041 PM PST Sat Dec 17 2022 ...FREEZING FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WHAT...Visibility as low as a quarter mile in freezing fog. * WHERE...Foothills of the Northern Blue Mountains of Oregon. * WHEN...Until 10 AM PST Sunday. * IMPACTS...Hazardous driving conditions due to low visibility and potential frost on bridges and roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your headlights, and leave plenty of distance ahead of you. Also, be alert for frost on bridge decks causing slippery roads. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
617 WWUS76 KPDT 181133 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 333 AM PST Sun Dec 18 2022 ORZ507-181245- /O.CAN.KPDT.ZF.Y.0027.000000T0000Z-221218T1800Z/ Foothills of the Northern Blue Mountains of Oregon- 333 AM PST Sun Dec 18 2022 ...FREEZING FOG ADVISORY IS CANCELLED... Southerly wind flow has been strong enough to scour out lower elevation stratus and fog since around 11 PM. Patchy fog is still be possible, but the strongest fog is gone and therefore warrants a cancellation of the freezing fog advisory. $$ ORZ049-181500- /O.CON.KPDT.WI.Y.0039.000000T0000Z-221218T1500Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 333 AM PST Sun Dec 18 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR LADD AND PYLES CANYONS... * WHAT...South winds 30 to 35 mph with gusts up to 50 mph for Ladd and Pyles Canyons. * WHERE...Grande Ronde Valley. * WHEN...Until 7 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
878 WWUS76 KPDT 181436 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 636 AM PST Sun Dec 18 2022 ORZ049-181545- /O.EXP.KPDT.WI.Y.0039.000000T0000Z-221218T1500Z/ Grande Ronde Valley- Including the cities of Cove, Elgin, and La Grande 636 AM PST Sun Dec 18 2022 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING FOR LADD AND PYLES CANYONS... Winds remain breezy this morning, but not quite as strong as yesterday's higher winds. Speeds may increase again later today, but are currently not forecast to reach wind advisory criteria. Therefore the wind advisory will be allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/Pendleton
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 17, 3:30 AM PST, 4 hours 54 minutes earlier.
Area forecast discussion, Dec 17, 3:30 AM PST, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
330 AM PST Sat Dec 17 2022
Updated Aviation Discussion
.SHORT TERM...Today through Monday...The short term will include
the erosion of the high pressure ridge over the region as a deep
upper low over Canada descends and stalls just north of the PacNW.
Models then begin to disagree on the timing of the eastward
movement of this system, leading to uncertainty into the overall
forecast but at least some confidence that wintry precipitation
makes its return tonight and cold temperatures remains through the
beginning of next week.
The upper level low will drop and stall just north of us tonight,
tightening the pressure gradient and bringing a plume of moisture
with it. Overall QPF amounts are expected to be light, with
primarily mountain snow for the Cascades and eastern mountains
beginning this afternoon/evening. Model soundings indicate the
plume of moisture is not expected to be deep initially, which
complicates the expected precipitation type in the Washington
Cascades near Snoqualmie Pass. Based on this profile, dendritic
growth may not occur and light freezing rain/drizzle may be
possible initially. Even if this does occur, actual ice
accumulations should be light before transitioning to snowfall,
but due to the high volume of traffic across the pass combined
with it being a weekend in the back half of December, a winter
weather advisory was warranted to account for potential impacts to
travel. Overall ice accumulations should be less than a tenth of
an inch with moderate confidence (60%), with snowfall
accumulations through Monday morning around 6-8 inches with
isolated heavier accumulations at the highest peaks with moderate
to high confidence (60-80%). The Blues may see around 4-6 inches,
with isolated heavier amounts along the peaks as well, also with
moderate to high confidence. Finally, a few breezy winds could
occur in the Grande Ronde Valley thanks to an enhanced pressure
gradient this afternoon around 10mb or so, but the support just
doesn't look present to promote winds near advisory criteria, so
have kept gusts up to 35kts at max with moderate to high
confidence (60-80%).
By Sunday, Models continue to remain spread on the progression of
the low eastwards, as the GFS quickly sends it into Central
Canada, whereas the ECMWF stalls and allows it to elongate a bit
more. The ECMWF solution would bring more moisture and allow for
more snowfall to make its way into the Oregon Cascades and Eastern
Mountains. The GFS would warm a bit faster into next week and
bring a bit less moisture overall. There remains moderate
confidence in the forecast overall that regional highs will
remain several degrees cooler than average through the start of
next week, with the coldest temperatures of the short term period
on Monday after the front is able to drop across the region, with
daytime highs in the 20's to 30's and overnight lows into Tuesday
descending into the low 20's through single digits. A new wave of
precipitation is expected Monday evening into Tuesday as well,
with light accumulations initially before more moderate snowfall
can begin early Tuesday. Goatley/87
.LONG TERM...Tuesday through Saturday...Complicated forecast
scenario in the extended period with the primary concerns being the
extent of an arctic air intrusion and how long it stays over the
area before receding northward. Aside from the obvious impact on
high and low temperatures there will be precip type concerns as
well. When warm air aloft begins to overspread the retreating cold
surface airmass there will be a high likelihood of freezing rain.
Latest NBM has trended colder and has held on to the cold air longer
than previous forecasts. This is more in line with the deterministic
ECMWF. However individual ECMWF ensemble members show a huge spread
in the potential maximum and minimum temperatures during the week
which lowers confidence in the ECMWF solution. The GEFS members show
a little less spread. The operational GFS is the warmer of the two
medium range models and is slightly warmer than the GEFS ensemble
mean.
There will be a chance of snow Tuesday through Thursday with the
heavier amounts in the mountains. Accumulations in the lower
elevations are expected to be light with probabilities of 2 inches
or more of snow during that 72 hour period ranging from 20-40
percent. On Friday and Saturday there will be at least a 15-30%
chance of mixed precipitation. Some freezing rain can be expected
from north central Oregon into central Washington. Temperatures will
bottom out on Thursday morning with lows mostly in the single
digits. A moderating trend will follow thereafter for the remainder
of the week. The 00Z ensemble clusters show an upper level ridge
building over the area faster than the deterministic models which
could result in a more rapid warmup than currently forecast. 78
&&
.AVIATION...12Z TAFS...VFR conditions are expected at KRDM and KBDN
through the period. Elsewhere IFR conditions in stratus and
freezing fog are expected through the morning hours today becoming
MVFR/VFR after 18-21Z. Some redevelopment of stratus and freezing
fog may occur overnight. Winds will be light and VRBL. 78
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 32 20 34 19 / 0 0 10 20
ALW 31 21 33 19 / 0 0 10 30
PSC 29 20 29 14 / 0 0 10 20
YKM 26 14 29 10 / 0 0 10 10
HRI 32 22 34 18 / 0 0 10 20
ELN 27 17 28 11 / 0 10 20 10
RDM 37 13 35 15 / 0 0 0 10
LGD 29 13 28 16 / 0 0 10 20
GCD 33 11 33 13 / 0 0 0 0
DLS 36 27 40 24 / 0 10 20 40
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Freezing Fog Advisory until noon PST today for ORZ050.
WA...Air Stagnation Advisory until 3 PM PST this afternoon for WAZ027.
Winter Weather Advisory from 4 PM this afternoon to 10 PM PST
Sunday for WAZ520.
&&
SHORT TERM...87
LONG TERM....78
AVIATION...78The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 4:40 PM PST | Freezing Fog Advisory | PDT | Umatilla, Union, Wallowa | 19 hr |
| Dec 17, 3:33 AM PST | Winter Weather Advisory | PDT | Umatilla, Union, Wallowa | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.